Skip to content

Veranstaltungen anzeigen

events by step - Archiv


Datum Veranstaltung Kategorie
05.12.2008
20.30 h
hoch4glanz music by step
06.12.2008
20.30 h
fuzzman / tourneebeginn + cd-präsentation music by step
12.12.2008
20.30 h
carlos santana / live at montreux cinema by step
19.12.2008
20.30 h
andreas niedermann / dichtung und wahrheit literary by step
20.12.2008
20.30 h
klemens marktl sextett jazz by step
22.12.2008
20.30 h
alpe adria musik herbst / extra 3 jazz by step
25.12.2008
20.30 h
sound safari / soul-funk-reggae friends by step
26.12.2008
20.30 h
deep purple / live friends by step
27.12.2008
20.00 h
acoustic night / cleave/-:aexattack/roadkill rodney youth by step
02.01.2009
20.00 h
rock together in the winter 09 youth by step
03.01.2009
20.30 h
neil young / rust never sleeps cinema by step
16.01.2009
20.00 h
KunstSportGruppe hochobir exhibition by step
24.01.2009
20.00 h
DJing Hubert Budai friends by step
30.01.2009
20.00 h
PI - system im chaos - regie & drehbuch darren aranofsky cinema by step
05.02.2009
19.00 h
the rocking recorders & guests - musikschule völkermarkt music by step
06.02.2009
20.00 h
KunstSportGruppe hochobir - finissage & konzert music by step
07.02.2009
20.30 h
mike sponza - blues band blues by step
14.02.2009
20.30 h
a.f.p.-boygroup music by step
20.02.2009
20.30 h
daniel nösig´s & tonč feinig´s fine noise band jazz by step
21.02.2009
20.30 h
daniel nösig´s & tonč feinig´s fine noise band jazz by step
24.02.2009
14.00 h
tank in bangkok tour 09 mit oblivion, doomina und dweal youth by step
28.02.2009
20.00 h
darwin's nightmare - regie hupert sauper cinema by step
05.03.2009
20.00 h
helmut blazej - trinakria exhibition by step
07.03.2009
20.00 h
die ewigkeit und ein tag regie: theo angelopoulos cinema by step
12.03.2009
19.30 h
sing4fun goes acapella - microfonsingers youth by step
13.03.2009
19.30 h
sing4fun goes acapella - microfonsingers youth by step
14.03.2009
20.00 h
zeronic - see montgomery - :aexattack youth by step
03.04.2009
21.00 h
spring rock night on vinyl music by step
04.04.2009
19.00 h
thirteen days - j.o.e.l. - days in paradise - joke for chasper youth by step
09.04.2009
20.00 h
alenka viceljo - expressionen in porzellan exhibition by step
11.04.2009
22.00 h
dj „lefebre“ music by step
12.04.2009
20.30 h
wolfgang puschnig fulsome jazz by step
30.04.2009
20.00 h
harald scheicher - blüten exhibition by step
01.05.2009
20.00 h
candy beat camp - 7 years bad luck - TBA youth by step
02.05.2009
20.30 h
miklin - känzig - hart jazz by step
09.05.2009
20.30 h
lukas im dorf jazz by step
16.05.2009
20.30 h
dreamavarium rockmusic by step
22.05.2009
20.00 h
mahavishnu live cinema by step
23.05.2009
20.00 h
fuzzman - the rev. paytons big damn band - :aexattack music by step
04.06.2009
20.00 h
herlinde sander exhibition by step
05.06.2009
20.30 h
preinfalk-correa-wade club 906 worldmusic by step
12.06.2009
20.30 h
pop-rock-fusion-jazznight rockmusic by step
20.06.2009
19.00 h
shakespeare einmal anders - RITCHY III literary by step
26.06.2009
21.00 h
QUALIA II - open space performance dance by step
04.07.2009
20.00 h
perfect strangers - the original deep purple tribute band rockmusic by step
11.07.2009
21.00 h
tanz baby music by step
01.08.2009
21.00 h
klemens marktl projekt jazz by step
28.08.2009
20.30 h
RadescH music by step
04.09.2009
20.30 h
JAMES BLOOD ULMER & BLACK ROCK TRIO jazz by step
12.09.2009
22.00 h
PINK FLOYD P U L S ER cinema by step
18.09.2009
22.00 h
The Rolling Stones at Altamont cinema by step
24.09.2009
20.00 h
woman by step woman by step
25.09.2009
21.30 h
Der Große Diktator - Charles Chaplin cinema by step
26.09.2009
21.30 h
Prince – Rave un2 the Year 2000 cinema by step
03.10.2009 - 04.10.2009
18.00 h - 01.00 h
lange nacht der museen exhibition by step
10.10.2009
20.30 h
cindy blackman group jazz by step
16.10.2009
21.00 h
cinema by step cinema by step
17.10.2009
20.00 h
geschlossene veranstaltung friends by step
23.10.2009
21.00 h
cinema by step cinema by step
24.10.2009
20.00 h
jam for charity rockmusic by step
07.11.2009
20.30 h
christoph fälbl - alive cabaret by step
13.11.2009
20.00 h
Nik Helbig exhibition by step
14.11.2009
20.30 h
Clemens Hofer Trio jazz by step
20.11.2009
20.30 h
Julia Malischnig und José Saluzzi music by step
26.11.2009
20.00 h
woman by step friends by step
27.11.2009
20.00 h
planet rock rockmusic by step
30.11.2009
14.00 h
nikolomarkt friends by step
05.12.2009
20.00 h
"return to forever" live at montreux 2008 friends by step
07.12.2009
20.30 h
"flamenco las hermanas & armin egger" dance by step
11.12.2009 - 27.02.2010
20.00 h
michael maicher - farbtonzeichen exhibition by step
12.12.2009
20.30 h
musketeers jazz by step
18.12.2009
20.00 h
open house cinema by step
19.12.2009
20.00 h
open house friends by step
25.12.2009
20.00 h
aexattack + Baul & Pyruvat music by step
26.12.2009
20.00 h
marcus smaller - alone & acoustic music by step
31.12.2009
20.00 h
open house friends by step
02.01.2010
19.00 h
rock together in the winter youth by step
08.01.2010
20.00 h
open house friends by step
09.01.2010
20.30 h
Doug Johnson Trio jazz by step
15.01.2010
20.00 h
open house friends by step
16.01.2010
geschlossene Veranstaltung friends by step
22.01.2010
20.30 h
primus sitter & robert riegler jazz by step
23.01.2010
21.00 h
David Bowie: „A Reality Tour“ cinema by step
29.01.2010
21.00 h
peter gabriel "secret world" cinema by step
30.01.2010
20.30 h
L E O K Y S è L A - im Trio + guests music by step
05.02.2010
20.30 h
gery seidl cabaret by step
06.02.2010
20.00 h
geschlossene Veranstaltung friends by step
12.02.2010
21.00 h
Stomp Live 2008 cinema by step
13.02.2010
20.30 h
JT Lewis Trio jazz by step
20.02.2010
20.00 h
Fights & Fires (UK) SUPPORT: IGUT (CRO), THE AVAYOU (AT) u. Midnight Masquerade (AT) youth by step
26.02.2010
21.00 h
blue man group cinema by step
27.02.2010
20.30 h
The Talltones music by step
05.03.2010 - 01.05.2010
20.00 h
Agata Pavlovec exhibition by step
06.03.2010
21.00 h
JOE ZAWINUL a musical portrait cinema by step
12.03.2010
20.30 h
mg3 (Martin Gasselsberger Trio) "Simply Yours" jazz by step
20.03.2010
20.30 h
ANDY MIDDLETON QUARTET (USA) jazz by step
26.03.2010
20.00 h
open house friends by step
27.03.2010
21.00 h
open house cinema by step
03.04.2010
20.00 h
SIR TRALALA - CAPTAIN KNIFE - SEE MONTGOMERY youth by step
04.04.2010
20.30 h
CHALLENGE (KAT DYSON - TM STEVENS - CINDY BLACKMAN) music by step
09.04.2010
20.30 h
Wolfgang Feistritzer "Kärnten. What else!" cabaret by step
10.04.2010
20.00 h
geschlossene Veranstaltung friends by step
16.04.2010
21.00 h
Pat Metheny Group - Imaginary Day Live cinema by step
17.04.2010
21.00 h
Import/Export cinema by step
23.04.2010
20.30 h
LONE WOLF BLUES BAND blues by step
24.04.2010
21.00 h
HANS SÖLLNER + BAYAMAN`SISSDEM cinema by step
30.04.2010
21.00 h
„AVANTI POPOLO" DIE STANDFESTKAPELLE & DJ. Juri music by step
01.05.2010
19.00 h
voice from the underground youth by step
07.05.2010
20.30 h
„Kontraste“ music by step
08.05.2010 - 03.07.2010
20.00 h
Gudrun Zikulnig "Prinzip des Fragmentes" exhibition by step
09.05.2010
20.00 h
FIGHTS&FIRES (uk)_AEXATTACK_THE AVAYOU youth by step
14.05.2010
20.00 h
open house friends by step
15.05.2010
20.00 h
open house friends by step
21.05.2010
20.30 h
Alex Waich Fusion Band music by step
28.05.2010
20.00 h
open house friends by step
29.05.2010
20.00 h
Orientalische Nacht friends by step
02.06.2010
20.30 h
“UpDog” jazz by step
04.06.2010
21.00 h
Goisern Goes East cinema by step
12.06.2010
20.30 h
KLANGFARBEN – Elementares Erleben friends by step
18.06.2010
20.30 h
Pop-Ensemble der Musikschule Völkermarkt youth by step
26.06.2010
20.30 h
Raphael Meinhart Trio music by step
02.07.2010
20.30 h
Ray Anderson´s Pocket Brass Band music by step
17.07.2010
21.00 h
Jeff Beck - Performing This Week... Live At Ronnie Scott's cinema by step
30.07.2010
20.00 h
THE AVAYOU, THE CRUMPETS, MADERA MUERTA, PAIL.SINNER youth by step
27.08.2010 - 01.10.2010
20.00 h
RENÉ FADINGER - NEVER TRY – NEVER KNOW exhibition by step
28.08.2010
21.00 h
"the isle of wight festival" cinema by step
03.09.2010
21.00 h
in memoriam Joe Zawinul friends by step
04.09.2010
20.00 h
open house friends by step
10.09.2010
21.00 h
in memoriam jimi hendrix friends by step
11.09.2010
20.00 h
open house friends by step
17.09.2010
20.30 h
Fine Noise "Live at STEP" (CD-Präsentation) music by step
18.09.2010
20.30 h
Jean-Paul Bourelly...Special Jimi Hendrix Project music by step
25.09.2010
21.00 h
in memoriam janis joplin - film: the rose friends by step
01.10.2010
20.30 h
CARINTHIA SAXOPHONQUARTETT music by step
02.10.2010 - 30.11.2010
20.00 h
KARL VOUK - step up exhibition by step
08.10.2010
20.00 h
filme u. musik von und zu the beatles friends by step
09.10.2010
20.30 h
Lovely Rita recovers The Beatles - "Evergreen" music by step
15.10.2010
20.00 h
beerleadershows presents music by step
16.10.2010
21.00 h
in memoriam Kurt Cobain friends by step
22.10.2010
20.00 h
open house friends by step
23.10.2010
20.30 h
Karlheinz Miklin & Quinteto Argentina music by step
29.10.2010
21.00 h
Goisern Goes West, Hafenfest 09, Linz cinema by step
30.10.2010
20.00 h
rock for charity music by step
05.11.2010
20.30 h
stones in exile cinema by step
06.11.2010
20.00 h
„happy hardcore“ music by step
12.11.2010
20.30 h
Bastian Stein`s Gravity Point jazz by step
13.11.2010
20.30 h
julia quartet jazz by step
19.11.2010
20.30 h
VOXON „a:kapela“ music by step
20.11.2010
20.30 h
TYRONE (funk/soul) music by step
26.11.2010
19.30 h
PLANET ROCK rockmusic by step
27.11.2010
20.30 h
"karpfpolainer & pölz mit band" music by step
02.12.2010 - 06.01.2011
20.00 h
HEIDELINDE GODEZ „Thema - der Mensch“ exhibition by step
03.12.2010
20.30 h
DI GRINE KUZINE worldmusic by step
04.12.2010
20.30 h
NO STRESS BROTHERS blues by step
10.12.2010
21.00 h
open house LOU REED Berlin cinema by step
11.12.2010
20.30 h
JOESI PROKOPETZ "OH KOMMET DOCH ALL!" cabaret by step
17.12.2010
21.00 h
open house - FALCO - Der Poet cinema by step
18.12.2010
21.00 h
DeeJay HouseMeister music by step
23.12.2010
21.00 h
BLUE MAN GROUP - film cinema by step
25.12.2010
21.00 h
WeiTa - WeihnachtsTanz friends by step
26.12.2010
20.30 h
PUSCHNIG /SASS /DIABATE music by step
27.12.2010
20.30 h
MOUSTACHE TOUR 2010 rockmusic by step
05.01.2011
20.30 h
Waltraud Mucher „Ich lass mich geh´n“ woman by step
07.01.2011
21.00 h
QUEEN „A Night at the Opera“ cinema by step
08.01.2011
21.00 h
FRANK ZAPPA „The Torture Never Stops" cinema by step
14.01.2011
geschlossen friends by step
15.01.2011
20.00 h
geschlossene Veranstalltung! friends by step
21.01.2011
21.00 h
Leonard Cohen - Songs from the Road cinema by step
22.01.2011
20.00 h
ROCK TOGETHER IN THE WINTER rockmusic by step
28.01.2011
20.00 h
open house - Jimi Hendrix - Live at Woodstock cinema by step
29.01.2011
20.00 h
geschlossene Veranstalltung! friends by step
04.02.2011
20.00 h
open house friends by step
05.02.2011
20.30 h
LEO KYSèLA & friends music by step
12.02.2011 - 13.02.2011
21.15 h - 01.30 h
DeeJay HouseMeister friends by step
18.02.2011
20.30 h
ENDRINA ROSALES GROUP „TU LLEGADA“ music by step
25.02.2011
20.00 h
open house friends by step
26.02.2011
20.30 h
effect3 friends by step
04.03.2011
20.00 h
Defcon / Thirteen Days / TheAvayou rockmusic by step
05.03.2011
20.30 h
Armen Donelian Quartet (ARM/USA/A) jazz by step
11.03.2011
20.30 h
RaDeschnig „Nach Kärnten“ cabaret by step
12.03.2011
20.00 h
open house friends by step
18.03.2011
20.00 h
GESCHLOSSENE VERANSTALTUNG friends by step
19.03.2011
20.30 h
"Sir" Oliver Mally's Blues Distillery blues by step
25.03.2011
20.30 h
TM STEVENS - SHOCKA ZOOLOO (USA) music by step
26.03.2011
20.30 h
X-PACK "its only Rockn Roll, but we like it" music by step
01.04.2011
21.00 h
MIDNIGHT MASQUERADE - CD RELEASE SHOW friends by step
02.04.2011
20.30 h
WILHELM BUSCH für alle literary by step
08.04.2011 - 28.05.2011
20.00 h
ALBERT MESNER ABBILD – PODOBA exhibition by step
09.04.2011
20.30 h
STRING THEORY music by step
15.04.2011
20.30 h
Rock die Bude rockmusic by step
16.04.2011
20.30 h
Klaus Paier Trio DRAGONFLY music by step
24.04.2011
20.30 h
Alegre Corrêa Quartett (BRA/A/SEN) music by step
29.04.2011
20.30 h
Wolfgang Reisinger's ELECTRIC MILES jazz by step
30.04.2011
20.30 h
XL–TARGET KJ Dave Doran & Christy Doran music by step
06.05.2011
20.30 h
WINKLER UND FEISTRITZER "Die coolsten Österreicher" cabaret by step
07.05.2011
20.00 h
ROADKILL RODNEY CD-Release Show rockmusic by step
13.05.2011
21.00 h
INSIDE JOB (doku) cinema by step
14.05.2011
20.00 h
open house friends by step
20.05.2011
20.30 h
Michaela Rabitsch & Robert Pawlik Group music by step
21.05.2011
20.00 h
open house friends by step
27.05.2011
21.00 h
KOTTAN ERMITTELT Fall 1 „Hartlgasse 16a“ cinema by step
28.05.2011
21.00 h
KOTTAN ERMITTELT Fall 2 „Der Geburtstag“ cinema by step
03.06.2011 - 09.07.2011
20.00 h
ALBERT KRAJGER ART-VIELERLEI - RAZNOLIKOST exhibition by step
04.06.2011
20.30 h
NO STRESS BROTHERS blues by step
10.06.2011
20.30 h
COPPLA 4 RENT friends by step
11.06.2011
20.30 h
Drissa Kone + Oumou Mariko - TASUMA Rhythmen + Tänze aus Mali worldmusic by step
17.06.2011
20.30 h
SAXOFOUR - OurFavourite Filmsong jazz by step
18.06.2011
21.00 h
KOTTAN ERMITTELT Fall 3 cinema by step
22.06.2011
20.30 h
Black Stone Raiders Europa Tour feat. Jean-Paul Bourelly – g, Darryl Jones – b, Will Calhoun-dr music by step
24.06.2011
20.30 h
THE VENUE rockmusic by step
25.06.2011
20.30 h
[:klak:] Stefan Kollmann & Markus Fellner music by step
01.07.2011
21.00 h
KOTTAN ERMITTELT Fall 3 „Nachttankstelle“ cinema by step
02.07.2011
21.00 h
THE DOORS Soundstage Performances cinema by step
26.08.2011 - 24.09.2011
20.00 h - 00.00 h
OUT - ART / Sigi Kulterer & Andreas Schipek / Bild & Glas in Symbiose exhibition by step
27.08.2011
21.00 h
KOTTAN ERMITTELT Fall 5 „Drohbriefe“ cinema by step
02.09.2011
20.30 h
"ZAPPA" & "THE WILD IRISH LASSES" music by step
03.09.2011
21.00 h
KOTTAN ERMITTELT Fall 6 „Räuber und Gendarm“ cinema by step
09.09.2011
20.30 h
Julia Malischnig & Band - City of Dreams – Tour 2011 music by step
10.09.2011
21.00 h
KOTTAN ERMITTELT Fall 7 „Die Beförderung“ cinema by step
16.09.2011
20.30 h
RaDeschnig & Wolfgang Feistritzer „Nach Kärnten. What else!“ cabaret by step
17.09.2011
20.30 h
20 Jahre Jubiläum: Miki Milan Komljenovic On Stage! music by step
23.09.2011
21.00 h
KOTTAN ERMITTELT Fall 8 „So long Kottan“ cinema by step
24.09.2011
20.00 h
HEART BEATS Benefizkonzert (HAK 1 Klagenfurt) rockmusic by step
30.09.2011
21.00 h
KOTTAN ERMITTELT Fall 9 „Die Einteilung“ cinema by step
01.10.2011 - 26.11.2011
20.00 h - 23.00 h
Gustav Januš "Tagesbilder" exhibition by step
07.10.2011
20.30 h
KARLHEINZ MIKLIN DOUBLETRIO music by step
08.10.2011
21.00 h
KOTTAN ERMITTELT Fall 10 „Kansas City“ cinema by step
11.10.2011
19.00 h
Djembe - Schnuppertrommeln mit Helmut Oberlojer friends by step
11.10.2011 - 21.12.2011
19.30 h - 21.00 h
Djembe - trommeln lernen mit Helmut Oberlojer friends by step
14.10.2011
20.30 h
Christoph Fälbl wer sonst!? cabaret by step
15.10.2011
20.30 h
Chrono Popp & the Sorry Babies music by step
21.10.2011
21.00 h
KOTTAN ERMITTELT Fall 11 „Die Entführung“ cinema by step
22.10.2011
20.30 h
Klaus Paier & Asja Valcic - À DEUX music by step
25.10.2011
20.30 h
Kein schöner Rand | TA HIŠA JE MOJA literary by step
28.10.2011
20.00 h
MACBETH bring it down shows scream your name (CH) vanitys fair (AT) revolved (AT) rockmusic by step
29.10.2011
21.00 h
KOTTAN ERMITTELT Fall 12 „Hausbesuche“ cinema by step
04.11.2011
21.00 h
KOTTAN ERMITTELT Fall 13 "Fühlt wie Du" cinema by step
05.11.2011
21.00 h
GLOBAL SOUL DJs LUDWIG & MARK music by step
11.11.2011
20.00 h
geschlossene Veranstaltung! friends by step
12.11.2011
21.00 h
DJ HOUSEMEISTER music by step
18.11.2011
20.00 h
THE AVAYOU, DEAD POETS' SOCIETY, WARBOYS APPROACH STORE, MURKE music by step
19.11.2011
20.00 h
geschlossene Veranstaltung! friends by step
25.11.2011
20.00 h
:aexattack Moustache Tour 2011 music by step
26.11.2011
20.30 h
Handwerk – African Percussion music by step
02.12.2011
20.00 h
Maria Magdalena Maierhofer „Pendelschlag zu mir“ literary by step
03.12.2011 - 29.01.2012
20.00 h - 00.00 h
Renate Tönnies "Emotionen" exhibition by step
09.12.2011
21.00 h
KOTTAN ERMITTELT Fall 14 (1982) "Genie und Zufall" cinema by step
10.12.2011
20.00 h
geschlossene Veranstaltung! friends by step
16.12.2011
21.00 h
KOTTAN ERMITTELT Fall 15 (1982) "Die Enten des Präsidenten" cinema by step
17.12.2011
20.30 h
LEO KYSèLA / slow songs SOULY NIGHTS TOUR 2011 music by step
23.12.2011
20.30 h
DJ - JACKY friends by step
25.12.2011
20.30 h
J.O.E.L + Anti Fitness Club + Days in Paradise music by step
26.12.2011
20.30 h
Agnes Heginger & Georg Breinschmid TANZEN music by step
30.12.2011
21.00 h
GLOBAL SOUL DJs LUDWIG & MARK friends by step
31.12.2011
20.30 h
Jahresrückblick 2011 + Silvesterfeier mit DJ-ing friends by step
13.01.2012
21.00 h
KOTTAN ERMITTELT Fall 16 (1982) "Smokey und Baby und Bär" cinema by step
14.01.2012
20.30 h
radio.string.quartet.viena – radiodream jazz by step
20.01.2012
20.30 h
THE FLOW - Origination music by step
21.01.2012
21.00 h
KOTTAN ERMITTELT Fall 17 (1983) "Mein Hobby: Mord" cinema by step
24.01.2012
18.30 h
Blöckflötenkonzert - Musikschule Völkermarkt friends by step
27.01.2012
21.00 h
KOTTAN ERMITTELT Fall 18 (1983) "Der Kaiser schickt Soldaten aus" cinema by step
28.01.2012
20.30 h
Harry Sokal - GROOVE feat. Raphael Wressnig music by step
31.01.2012 - 21.02.2012
19.30 h
Djembe - trommeln lernen mit Helmut Oberlojer friends by step
03.02.2012 - 01.04.2012
20.00 h - 00.00 h
Robert Taurer - "Martha" exhibition by step
04.02.2012
21.00 h
KOTTAN ERMITTELT Fall 19 (1983) "Mabuse kehrt zurück" cinema by step
10.02.2012
21.00 h
Mahavishnu Orchestra live in Montreux 1984 feat. Jonas Hellborg cinema by step
11.02.2012
20.30 h
„sir“ oliver mally’s blues distillery "FLEETING MOMENTS" music by step
17.02.2012
20.30 h
effect3 & band special guests: Jonni Madden und Andi Cutic inkl. DJ win music by step
18.02.2012
20.30 h
Jonas Hellborg - Acoustic-Solo-Bass-Gitarre music by step
24.02.2012
20.30 h
Frau mit Begleitung - Manuela Tertschnig - "FacettenReich Liebe" music by step
25.02.2012
21.00 h
Marcus Miller - Hollywood 2002 feat. Poogie Bell, Patches Stewart cinema by step
02.03.2012
21.00 h
Einer flog über das Kuckucksnest cinema by step
03.03.2012
20.30 h
Austro Pop Band music by step
09.03.2012
21.00 h
AMADEUS Regie: Miloš Forman cinema by step
10.03.2012
20.30 h
Handwerk – African Percussion music by step
13.03.2012
19.30 h
DJEMBE - Schnupperkurs friends by step
16.03.2012
21.00 h
RAGTIME Regie: Miloš Forman cinema by step
17.03.2012
20.30 h
RaDeschnig & band - „Musikalische Melancholie“ music by step
23.03.2012
20.30 h
Michael Brecker Tribute Band music by step
24.03.2012
19.00 h
Rock together in the Winter 2012 youth by step
27.03.2012 - 31.05.2012
19.30 h - 21.30 h
Djembe - trommeln lernen mit Helmut Oberlojer friends by step
29.03.2012
19.30 h
Der Fall "HYPO" - Wo ist unser Geld friends by step
30.03.2012
19.00 h
Acoustic Session music by step
31.03.2012
20.30 h
POOGIE BELL BAND Presenting the new Album: "My America" music by step
07.04.2012
20.00 h
captain knife & locomotiv music by step
08.04.2012
20.30 h
Big Pete Pearson & The Gamblers blues by step
13.04.2012
20.30 h
Free Form Funky Freqs (USA) music by step
14.04.2012
20.00 h
CRUEL IS STILL TOO CUTE youth by step
20.04.2012 - 27.05.2012
20.00 h - 00.00 h
Gita Wandl - „innenLeben“ exhibition by step
21.04.2012
21.00 h
The Blues - Feel Like Going Home (Martin Scorsese) cinema by step
27.04.2012
21.00 h
The Blues - The Soul of a Man (Wim Wenders) cinema by step
28.04.2012
20.30 h
NO STRESS BROTHERS feat. Giovanni Vianelli music by step
04.05.2012
21.00 h
The Blues - The Road to Memphis (Richard Pearce) cinema by step
05.05.2012
20.30 h
CHL + BAND sagen: DANKE DANZER music by step
11.05.2012
21.00 h
The Blues - Warming by the Devil's Fire (Charles Burnett) cinema by step
12.05.2012
21.00 h
The Blues - Godfathers and Sons (Marc Levin) cinema by step
17.05.2012
20.30 h
The UPPER AUSTRIAN JAZZORCHESTRA presents: SWING & ALL THAT JAZZ! jazz by step
18.05.2012
20.30 h
Werner Zangerle 4 - "PANTO" - CD-Präsentation music by step
19.05.2012
21.00 h
The Blues - Red, White and Blues (Mike Figgis) cinema by step
25.05.2012
21.00 h
The Blues - Piano Blues (Clint Eastwood) cinema by step
26.05.2012
20.30 h
jazz compress - November Sunburst music by step
23.06.2012
19.00 h
ENTER THE MOSH - Part I music by step
29.06.2012
20.00 h
Birgit & Nicole RaDeschnig "Nach Kärnten" cabaret by step
06.07.2012
20.30 h
FM4 Ombudsmann auf Dienstreise cabaret by step
28.07.2012
20.00 h
Peter Ratzenbeck - Solokonzert blues by step
31.08.2012 - 30.09.2012
20.00 h - 00.00 h
DEE ZWAA Brigitte und Johann Wertschnig GLANZLICHTER exhibition by step
01.09.2012
21.00 h
Rolling Stones Four Flicks Theatre Show - Olympia Paris 2003 cinema by step
07.09.2012
21.00 h
the rolling stones - just for the record - 60‘er und 70‘er cinema by step
08.09.2012
21.00 h
the rolling stones - just for the record - 80‘er und 90‘er cinema by step
14.09.2012
21.00 h
the rolling stones - just for the record - 2000 and beyound cinema by step
15.09.2012
Klaus Christian Michor liest aus Keith Richards Bio „Life“ literary by step
21.09.2012
20.30 h
PETER SCHLEICHER BAND „Stones auf Wienerisch“ music by step
22.09.2012
21.00 h
MUDDY WATERS & THE ROLLING STONES - Chicago 1981 cinema by step
28.09.2012
20.30 h
NO STRESS BROTHERS - Frank Get, Miki Milan Komljenovic, Matteo Zecca music by step
29.09.2012
21.00 h
THE ROLLING STONES‘ GET YER YA-YAS OUT! cinema by step
05.10.2012
21.00 h
Gypsy Spirit, Harri Stojka - eine Reise cinema by step
06.10.2012 - 19.11.2014
20.00 h - 00.00 h
LANGE NACHT DER MUSEEN - MAX GANGL - VERNISSAGE mit musikalischer Begleitung exhibition by step
12.10.2012
20.30 h
BO CANDY & HIS BROKEN HEARTS music by step
13.10.2012
20.00 h
ROCKTOBER rockmusic by step
19.10.2012
20.30 h
5 jahre STEP Jubiläumsfest mit THE TALLTONES extended music by step
20.10.2012
20.00 h
5 Jahre - rock by STEP - Party rockmusic by step
26.10.2012
20.00 h
Geschlossene Veranstaltung! friends by step
27.10.2012
21.00 h
DEEP PURPLE LIVE IN CONCERT 72/73 cinema by step
01.11.2012
20.30 h
„Gestatten Bestatter“ – bei uns liegen sie richtig literary by step
03.11.2012
20.30 h
Air, Love and Vitamins music by step
09.11.2012
21.00 h
Creedence Clearwater Revival - feat. John Fogerty cinema by step
10.11.2012
21.00 h
John Coltrane live in‘60, ‘61 & ‘65 cinema by step
16.11.2012
21.00 h
CREAM - ROYAL ALBERT HALL - LONDON May 2005 cinema by step
17.11.2012
20.00 h
LIONS MEET BLUES friends by step
23.11.2012
20.30 h
DIE WELKEN NELKEN - Das letzte Konzert music by step
24.11.2012
20.00 h
kunstauktion zugunsten des STEP friends by step
30.11.2012 - 20.01.2013
20.00 h - 00.00 h
Norbert Glantschnig - MASKERADE exhibition by step
01.12.2012
20.30 h
LATVIAN BLUES BAND (Lettland) blues by step
07.12.2012
21.00 h
THE DOORS - Oliver Stone‘s Film über Jim Morrison cinema by step
08.12.2012
20.30 h
Raphael Wressnig meets Craig Handy music by step
14.12.2012
20.30 h
Klausi Lippitsch „African Beat“ feat. “Eliz” music by step
15.12.2012
21.00 h
Joe Zawinul & the sydicate 75th cinema by step
21.12.2012
20.30 h
"BLUE CHRISTMAS BLAST" - "Sir" Oliver Mally / Raphael Wressnig / Walter Kreinz / Miki Komljenovic music by step
22.12.2012
20.30 h
VIOLETTA PARISINI – O P E N S E C R E T S music by step
25.12.2012
20.00 h
y-party-party-party-party-part....... youth by step
27.12.2012
20.00 h
HUMAN SHOUT – live + dj-set by UMA youth by step
28.12.2012
20.30 h
Alegre Corrêa Quartet - Weihnacht Bossa Nova music by step
29.12.2012
21.00 h
RETURN TO FOREVER / THE MOTHERSHIP RETURNS cinema by step
25.01.2013 - 23.03.2013
20.00 h - 00.00 h
RAINER OTTO HUMMEL - Wochenblätter exhibition by step
26.01.2013
20.30 h
The Honky Tonk Ramblers (Trio) blues by step
01.02.2013
21.00 h
YES – live at Montreux 2003 cinema by step
08.02.2013
21.00 h
Latvian Blues Band - 10 Year Anniversary Concert [2011] cinema by step
09.02.2013
20.00 h
Geschlossene Veranstaltung! friends by step
15.02.2013
21.00 h
Saxofour featuring Don Alias cinema by step
22.02.2013
20.30 h
AUSVERKAUFT! Christoph Fälbl - PAPA m.b.H cabaret by step
23.02.2013
21.00 h
Super Guitar Trio - Live at Montreux (1989) cinema by step
01.03.2013
20.30 h
Doktor Südbahn & die SymPartie music by step
02.03.2013
20.30 h
[koe:r] SUSYSTEMS feat. Wolfgang Puschnig music by step
09.03.2013
20.30 h
TM STEVENS & SHOCKA ZOOLOO (USA) feat: Neil Zaza & TC Tolliver music by step
22.03.2013
19.00 h
Jahreshauptversammlung (geschlossene Veranstaltung) friends by step
23.03.2013
21.00 h
DJ COPPLA ÖTZI friends by step
30.03.2013
21.00 h
Sir Tralala & The Golden Glanders music by step
31.03.2013
20.30 h
THE TALLTONES extended music by step
05.04.2013 - 07.07.2013
20.00 h - 00.00 h
Stanko Sadjak - Geerdet - Vernissage exhibition by step
06.04.2013
20.00 h
Open house ! friends by step
12.04.2013
20.00 h
Open house ! friends by step
13.04.2013
20.30 h
FLOundWISCH „HOFFNUNGSLOS“ Kärnten-Premiere cabaret by step
18.04.2013
19.30 h
Johannes Pfeifenberger & Young Voices friends by step
19.04.2013
20.00 h
Open house ! friends by step
20.04.2013
20.30 h
LEO KYSèLA / new slow songs music by step
26.04.2013
20.00 h
Open house ! friends by step
27.04.2013
20.00 h
Geschlossene Veranstaltung ! friends by step
04.05.2013
20.00 h
VANILLA SKY (IT) Spring/Summer Tour '13 rockmusic by step
10.05.2013
20.30 h
Modern Shape Quartet music by step
11.05.2013
20.30 h
Free to Dream - Rocktambulo music by step
17.05.2013
20.00 h
Open house ! friends by step
18.05.2013
20.30 h
NO STRESS BROTHERS feat. Gerd Schuller blues by step
24.05.2013
20.00 h
awake the summer youth by step
25.05.2013
20.00 h
Open house ! friends by step
30.05.2013
20.30 h
fuzzman & the singing rebels music by step
31.05.2013
20.00 h
Open house ! friends by step
15.06.2013
20.30 h
Klaus Paier & Asja Valcic SILK ROAD CD-Releasekonzert music by step
28.06.2013 - 23.08.2013
20.00 h - 00.00 h
Stadtkultur.Völkermarkt 2013 friends by step
29.06.2013
20.30 h
[:klak:] in concert music by step
30.08.2013 - 20.10.2013
20.00 h - 00.00 h
Franc Rasinger - Die Bildsprache und die Worte exhibition by step
14.09.2013
20.30 h
"Sir" Oliver Mally - Solo STRONG BELIEVER blues by step
20.09.2013
20.30 h
HIMMEL und HÖLLE Lyrik und Prosa von Christine Lavant literary by step
28.09.2013
20.30 h
X L - T a r g e t KJ Dave Doran & Christy Doran feat. Joseph Bowie music by step
04.10.2013
21.00 h
LED ZEPPELIN - Celebration Day cinema by step
05.10.2013 - 06.09.2013
18.00 h - 01.00 h
Lange Nacht der Museen - ARTHUR REDHEAD exhibition by step
05.10.2013 - 06.10.2013
18.00 h - 01.00 h
ARTHUR REDHEAD „Begegnungen der Menschen“ exhibition by step
11.10.2013
21.00 h
CARLOS SANTANA Live in Monteux 2004 cinema by step
12.10.2013
21.00 h
FELA KUTI -The best of the black president 2 cinema by step
18.10.2013
20.30 h
Ich, die ich dich liebe ... Brigitte Karner und Ingrid Oberkanins literary by step
19.10.2013
20.30 h
Sean Carney & Band feat. Jonn Richardson blues by step
25.10.2013
20.00 h
Geschlossene Veranstaltung ! friends by step
26.10.2013
20.30 h
ERIC GALES LIVE music by step
01.11.2013
21.00 h
Carlos Santana - Freedom - live in Ost-Berlin 1987 cinema by step
02.11.2013
20.30 h
BO CANDY & HIS BROKEN HEARTS + superior street youth by step
08.11.2013 - 05.01.2014
20.00 h - 00.00 h
Guido Zelger - STEPRA - Vernissage exhibition by step
09.11.2013
21.00 h
Wayne Shorter – Live At Montreux 1996 cinema by step
15.11.2013
20.30 h
Joe Bowie & DEFUNKT - 35th Anniversary Tour music by step
16.11.2013
21.00 h
The Crusaders - Live At Montreux 1976 & 2003 cinema by step
22.11.2013
20.30 h
Blues 4 Paul Anka - FREDRIC ESTE feat. Gerald Juritsch, Alexander Waich u. Rudi Pravda music by step
23.11.2013
20.30 h
OHRGELDRIO - feat. Rob Bargad, Christian Havel, Daniel Nösig, Herwig Gradischnig u. Mario Gonzi jazz by step
29.11.2013
20.30 h
Miklin - Känzig - Hart «Cymbal Symbols» jazz by step
30.11.2013
20.30 h
Andy Irvine Group (USA) Digging That Funky Blues blues by step
06.12.2013
20.30 h
BLUESPUMPM blues by step
07.12.2013
21.00 h
Al Di Meola-Live at Montreux 1986 / 1993 cinema by step
13.12.2013
21.00 h
Blood, Sweat & Tears - Sail Away - Live in Stockholm 1973 cinema by step
14.12.2013
21.00 h
Jeff Beck -The early days - rare and unseen live performance (1971) cinema by step
20.12.2013
20.00 h
THE AVAYOU – CD RELEASE SHOW rockmusic by step
21.12.2013
21.00 h
Jon Lord / Concerto For Group And Orchestra cinema by step
25.12.2013
20.00 h
Rock & Beat High Society DJ SET by Prinz von Gumpendorf feat. :AEX youth by step
27.12.2013
20.00 h
Rock & Beat High Society: Marian André / Dead, Weekend / The Water Rabbits / DJ:AEX music by step
28.12.2013
20.30 h
DORRETTA CARTER & BAND music by step
03.01.2014
19.30 h
Benefiz - Reggae Konzert youth by step
10.01.2014 - 15.03.2014
20.00 h
Vejnik Karl - “Ansichtssache” exhibition by step
25.01.2014
20.30 h
Maja Jaku & Band - "The Universe Makes No Mistakes" music by step
07.02.2014
20.30 h
Klaus Lippitsch „Klangwelten“ music by step
28.02.2014
21.00 h
Talking Heads - Chronology cinema by step
01.03.2014
21.00 h
Joe Cocker / Live At Montreux 1987 cinema by step
07.03.2014
20.00 h
Mike Wheeler Band - LIONS by STEP blues by step
08.03.2014
20.00 h
Geschlossene Veranstaltung ! friends by step
14.03.2014
20.30 h
PAPIERKORBLIEDER von und mit RaDeschnig, Schöller, Binder cabaret by step
15.03.2014
21.00 h
emerson lake & palmer - pictures at an exhibition cinema by step
21.03.2014
21.00 h
1914 / 2014 Die letzten Tage der Menschheit Helmut Qualtinger ließt Karl Kraus cinema by step
22.03.2014 - 25.05.2014
20.00 h - 00.00 h
SIGI KULTERER - Rostcollagen exhibition by step
28.03.2014
21.00 h
Joe Bonamassa live at hammersmith apollo 2013 cinema by step
29.03.2014
21.00 h
Creedence Clearwater Revival feat. John Fogerty Travellin' Band cinema by step
04.04.2014
20.30 h
Alegre Corrêa Quartet feat. Paula Santoro SAUDADES DO BRASIL music by step
05.04.2014
21.00 h
Charlie Chaplin - „Modern Times“ 1936 cinema by step
11.04.2014
21.00 h
Don Ellis Tribute Orchestra feat. Thomas Gansch, Live 2013 cinema by step
12.04.2014
19.00 h
SPRING AWAKE mit Thirteen Days supported by: The Water Rabbits, Akzidens und Pure Phonic youth by step
19.04.2014
21.00 h
DJ - Markus Wernitznig friends by step
20.04.2014
20.00 h
GEORG BREINSCHMID & THOMAS GANSCH music by step
25.04.2014
21.00 h
Werner Pirchner's "Der Untergang des Alpenlandes" (1974) cinema by step
26.04.2014
21.00 h
Charlie Chaplin - „The Gold Rush“ (1925) cinema by step
02.05.2014
21.00 h
Paco De Lucia - Live at Leverkusener Jazztage 2010 cinema by step
03.05.2014
20.00 h
Celebrating - „RADIOHEAD“ & HEINI friends by step
07.05.2014
20.30 h
Pop Ensemble + Blues Brothers Supercharged music by step
09.05.2014
21.00 h
Gulda and Zawinul live in the Wiener Konzerthaus 1986 cinema by step
10.05.2014
20.30 h
Half Time Polka Blues Band feat. Franco Toro blues by step
16.05.2014
21.00 h
Der große Diktator von und mit Charlie Chaplin - 1940 cinema by step
17.05.2014
20.30 h
DAVID GILMORE, GENE LAKE & LINLEY MARTHE >UNIFIED PRESENCE music by step
23.05.2014
20.30 h
Klaus Paier & Gerald Preinfalk music by step
24.05.2014
21.00 h
MILES DAVIS live in London, Hammersmith Odeon, 1982 cinema by step
28.05.2014 - 28.09.2014
20.00 h - 00.00 h
Christine Meklin Sumnitsch „Begegnungen/Srečanja“ VERNISSAGE exhibition by step
29.05.2014
20.00 h
THE BIG ROCK NIGHT rockmusic by step
31.05.2014
21.00 h
Lichter der Großstadt von und mit Charlie Chaplin - 1931 cinema by step
05.09.2014
20.30 h
GERY SEIDL - BITTE.DANKE. cabaret by step
19.09.2014
20.30 h - 22.30 h
PERFECT STRANGERS rockmusic by step
04.10.2014 - 30.11.2014
20.30 h - 00.00 h
Boris Kačić - Lange Nacht der Museen exhibition by step
10.10.2014
20.30 h
"let's dance" friends by step
11.10.2014
20.30 h - 23.00 h
David Helbock's Random/Control "Think of Two" (new CD) music by step
18.10.2014
20.30 h
CHECKMATE - European Tour Fall 2014 * TopAct!! music by step
25.10.2014
20.30 h
JAZZ COMPRESS music by step
01.11.2014
20.30 h
ROTEM SIVAN EUROPEAN TRIO „For Emotional Use Only“ music by step
07.11.2014
20.30 h
"let's dance" friends by step
08.11.2014
20.30 h
NO STRESS BROTHERS blues by step
14.11.2014
20.30 h
RUDI BERGER and the Three World Band - Anniversary Tour 2014 music by step
15.11.2014
20.30 h
"let's dance" friends by step
21.11.2014
20.30 h
"let's dance" friends by step
22.11.2014
20.30 h
"let's dance" friends by step
28.11.2014
20.30 h
SANTA CLAUS meets GILBERT BECAUD music by step
29.11.2014
20.30 h
Michael Maicher - Die Quelle - Lesung - Franz Steiner - Piano literary by step
05.12.2014
20.00 h
HANS ENZERSFELLNER - VERNISSAGE - Ausstellung exhibition by step
06.12.2014
20.30 h
MAMADOU DIABATE & DRAMANE DEMBELE music by step
12.12.2014
20.30 h
BLACK VOICES - Music with a Message music by step
20.12.2014
19.00 h
J.O.E.L , PURE PHONIC , REFUSE THE MAMMON youth by step
25.12.2014
20.00 h
Rock&Beat HighSociety Vol.3 / DJ-set's friends by step
26.12.2014
20.00 h
Rock&Beat HighSociety Vol.3 / live concerts friends by step
27.12.2014
20.00 h
HUMAN SHOUT LIVE ! music by step
30.12.2014
20.30 h
TALLTONES 2 - CD-Release Konzert music by step
24.01.2015
20.00 h
Blues Brothers Supercharged friends by step
20.02.2015
20.30 h
Duo [:klak:] & Trio akk:zent music by step
21.02.2015
20.30 h
DERWISCH ERZÄHLT mit Aret ALEKSANYAN cabaret by step
27.02.2015
20.30 h
Tonč Feinig & Klaus Lippitsch "Südöstlich-morju naproti" music by step
20.03.2015 - 19.04.2015
20.00 h - 00.00 h
REINHARD TAURER - Verdammt ... - Verlängert exhibition by step
21.03.2015
20.30 h
Christoph Fälbl „Viecherl & Co“ cabaret by step
28.03.2015
20.30 h
NO STRESS BROTHERS feat. JOHANN ZAPPA CERMAK blues by step
04.04.2015
20.00 h
Die große STEP-Ostersause mit :aexattack+Le Toy+Tokan youth by step
05.04.2015
20.30 h
Wolfgang Puschnig - FULSOME (A/USA) music by step
18.04.2015
20.30 h
austrian collective music by step
24.04.2015 - 28.06.2015
20.00 h - 00.00 h
LILIANA MANTIONE LANARO "Liebe Land" VERNISSAGE exhibition by step
25.04.2015
20.30 h
HÖHENRAUSCH Solokabarett von und mit TANJA GHETTA cabaret by step
01.05.2015
20.00 h
open house friends by step
02.05.2015
20.00 h
open house friends by step
08.05.2015
20.00 h
open house friends by step
09.05.2015
20.00 h
Christian Hölbling"Ich kann auch anderst!" cabaret by step
13.05.2015
20.30 h
LINLEY MARTHE & "Blue Moon" ... top act ! music by step
15.05.2015
20.00 h
open house friends by step
16.05.2015
20.00 h
open house friends by step
22.05.2015
20.00 h
open house friends by step
23.05.2015
20.00 h
open house friends by step
29.05.2015
20.30 h
A Tribute to Stevie WonderKaren Asatrian & Konse StudentInnen music by step
30.05.2015
20.30 h
A Tribute to Stevie Wonder Karen Asatrian & Konse StudentInnen music by step
03.06.2015
19.00 h
Book Release Party: Wilhelm Kuehs „Der letzte Rock hat keine Taschen“ literary by step
11.07.2015
21.00 h
FANPARTY mit REMO LIVE, WERNER OTTI, MEETU & FELIX music by step
11.09.2015 - 04.01.2016
20.00 h
ROBERT BARON - FOTOAUSSTELLUNG - čutim da … - ich fühle das … exhibition by step
12.09.2015
20.00 h
in memoriam Lew Soloff friends by step
18.09.2015
20.00 h
in memoriam Albert Mangelsdorff ein Konzert mit J.Pastorius u. A.Mouzon friends by step
19.09.2015
20.30 h
Gerd Michael Schramm - Ein Bayer in Österreich cabaret by step
25.09.2015
20.00 h
80th Birthday of Les McCann in concert at Jazzwoche Burghausen 2004 friends by step
26.09.2015
20.30 h
DIVINITY ROXX - I'mPOSSIBLE TOUR 2015 music by step
03.10.2015 - 04.10.2015
18.00 h - 01.00 h
HELMUT MACHHAMMER - moving heads - LANGE NACHT DER MUSEEN - SONDERAUSSTELLUNG exhibition by step
24.10.2015
20.00 h
Pure Phonic & Superior Street supported by: BØB CAT u. Boarding Line music by step
25.10.2015
20.30 h
Generations Quartet feat. Oliver Lake - European Tour music by step
30.10.2015
20.30 h
THE LUCYAN GROUP music by step
07.11.2015
20.30 h
RUDI KATHOLNIG & HANS-PETER STEINER music by step
14.11.2015
20.30 h
NO STRESS BROTHERS feat. ANTHONY BASSO music by step
04.12.2015
20.30 h
DUALITY: Jonas Hellborg & Keith Leblanc music by step
18.12.2015
20.30 h
Klaus Paier & Asja Valcic - Timeless Suite music by step
25.12.2015
21.00 h
ROCK & BEAT HIGHSOCIETY 2015 friends by step
02.01.2016
20.30 h
THE TALLTONES extended music by step
05.02.2016
20.30 h
CORTEZ TEQUILA - destilling the music of neil young music by step
04.03.2016
20.30 h
Armen Donelian Michael Erian Quartett music by step
05.03.2016
20.30 h
Carla Bley - Festival International de Jazz de Montréal 1983 cinema by step
11.03.2016
20.30 h
Karlheinz Miklin „Jazz via Brasil“ music by step
12.03.2016
20.30 h
Return To Forever Chick Corea, Stanley Clarke, Al Di Meola, Lenny White Jazzaldia Festival 2008 cinema by step
18.03.2016 - 02.07.2016
20.00 h
MARTIN DOVJAK - QUATTROPORTE exhibition by step
19.03.2016
20.00 h
Alune Wade & Harold Lopez-Nussa HAVANA - PARIS - DAKAR friends by step
27.03.2016
20.30 h
Rudi Berger Quartett music by step
02.04.2016
20.30 h
* AUSVEREKAUFT* MIKE SUPANCIC “ Im Jenseits ist die Hölle los“ KÄRNTEN-PREMIERE cabaret by step
08.04.2016
19.30 h
KOMPASS NORD support: Popwal u. Ernsthaft?! youth by step
09.04.2016
20.30 h
GATO BARBIERI: LIVE at MONTREAL Jazz Fest 1984; Fiesta-Evil Eyes-Latina America-Latin Lady cinema by step
22.04.2016
20.30 h
Richard Galliano: Piazzolla Forever (2005) cinema by step
23.04.2016
20.30 h
ACROSS - Arthur Ottowitz, Janez Gregorič u. Jani Oswald music by step
29.04.2016
20.30 h
Matthias Franz Stein – „Jenseits“ KÄRNTENPREMIERE cabaret by step
06.05.2016
20.30 h
New York vs. New Orleans Projekt music by step
27.05.2016
20.30 h
BAREFOOT BASEMENT MEETS TOMBO music by step
03.06.2016
20.00 h
Pure Phonic & Jimmy and the Goofballs music by step
02.07.2016
20.30 h
HOMEGROWN feat. Patricia Moreno music by step
16.09.2016
20.30 h
THE GRADISCHNIG / RAIBLE QUINTET music by step
01.10.2016 - 02.10.2016
18.00 h - 01.00 h
LANGE NACHT DER MUSEEN 2016 S T R U K T U R E N Andres Klimbacher exhibition by step
07.10.2016
20.30 h
Don Cherry "Multikulti" - Recorded 1991 cinema by step
08.10.2016
20.30 h
MICHAEL ALF TRIO music by step
14.10.2016
20.30 h
John Coltrane live 1960, 1961 & 1965 cinema by step
15.10.2016
20.30 h
KLAKRADL - Von Kamot bis Radau music by step
21.10.2016
Miles Davis - live in germany 1987 cinema by step
22.10.2016
19.00 h
FAMP | Colours of Monochrome | Escaping Fools rockmusic by step
28.10.2016
20.30 h
Mike Stern & Didier Lockwood Band Gliwice, Poland 2015 cinema by step
29.10.2016
20.30 h
Paco De Lucia & John Mclaughlin - Live At Montreux 1987 cinema by step
04.11.2016
20.30 h
STEVE REICH "Music for 18 Musicians" cinema by step
05.11.2016
20.30 h
WEATHER REPORT - Live in Offenbach 1978 cinema by step
11.11.2016
20.30 h
RAPHAEL MEINHART „Tribute to Steve Reich“ music by step
12.11.2016
20.30 h
KOYAANISQATSI cinema by step
18.11.2016
20.30 h
WILLI LANDL & Band music by step
19.11.2016
20.00 h
GESCHLOSSENE VERANSTALTUNG friends by step
25.11.2016 - 21.01.2017
20.00 h
U N T E R W E G S - FOTOAUSSTELLUNG von GEORG ELSBACHER - WERNER PISSNIGG - ROLAND SZABO exhibition by step
26.11.2016
20.30 h
GUNKL "So Sachen - Ein Stapel Anmerkungen" cabaret by step
02.12.2016
20.30 h
Stevie Wonder - Live At Last: A Wonder Summer's Night - London 2008 cinema by step
03.12.2016
Hiram Bullock - Live At Indigo Blues - 1991 cinema by step
09.12.2016
20.30 h
DENNIS JONES BLUES, feat. Wyzard & Garry „Gman“ Sullivan music by step
10.12.2016
20.30 h
Joe Zawinul Syndicate - Live at The New Morning - 2004 cinema by step
14.12.2016
19.00 h
MEIN WEG VOM KONGO NACH EUROPA - Buchpräsentation und Diskussion literary by step
23.12.2016
20.30 h
Karl Ratzer Quartet - „My Time“ music by step
25.12.2016
22.00 h
Rock & Beat HighSociety 2016 SISSI Records presents: FAXE, dancing without music (Vienna) friends by step
29.12.2016
20.30 h
THE TALLTONES - extended music by step
20.01.2017
20.30 h
JOE BOWIE & DEFUNKT music by step
27.01.2017
20.00 h
KLAUS PAIER & ASJA VALCIC music by step
03.02.2017
19.30 h
Upstream Booking presentiert: HALFLIVES suppoted by MISSING LOGIC u. ERNSTHAFT? rockmusic by step
11.02.2017
20.30 h
REIGLA - Tschüss mit E music by step
10.03.2017 - 13.05.2017
20.00 h
V E R N I S S A G E - GUDRUN ZIKULNIG - K Ö R P E R exhibition by step
17.03.2017
19.30 h
Upstream Booking presentiert: "KOMPASS NORD", POPWAL u. OUTLINE youth by step
25.03.2017
20.30 h
NO STRESS BROTHERS (AT-I-HR) 2017 blues by step
01.04.2017
20.30 h
Emiliano Sampaio - Mereneu Project music by step
07.04.2017
20.30 h
GINA SCHWARZ UNIT "Woodclock" music by step
16.04.2017
20.30 h
TONČ UNRASIERT ! music by step
12.05.2017
20.30 h
RUDI BERGER QUINTETT feat. Fabiano Chagas music by step
19.05.2017 - 28.06.2017
20.00 h
V E R N I S S A G E - FRANC RASINGER exhibition by step
03.06.2017
20.30 h
OUT OF FRAME Jazz im Trio - mit 2 Musikern und einem Zeichner und Karikaturisten music by step
17.06.2017
20.30 h
Gerd Michael Schramm - DIE SCHRATZEN - Darüber spricht „MANN“ nicht cabaret by step
24.06.2017
20.30 h
FREDI JIRKAL - Best of cabaret by step
06.07.2017
20.00 h
Filmabend SVJEDOK – DER ZEUGE cinema by step
09.09.2017
20.30 h
WICKED DUB DIVISION music by step